# SDR DALA2021012500478

- Difficulty date: January 18, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 79,749 hours, 14,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CREW REST EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT.  MCO/PLAC REMOVED.  SYSTEM OPERATION IS NORMAL.
